Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 321, NWS Kansas City, MO

November 26, 2015Carroll County, Lafayette County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Nov 26, 2015, 12:24 PM CST for Carroll County, Lafayette County, Saline County, Missouri. It took effect at Nov 28, 2015, 6:00 AM CST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 26, 2015, 12:24 PM CST (18:24 UTC)
In effect from
Nov 28, 2015, 6:00 AM CST
Expired
Nov 29, 2015, 6:00 AM CST
In force
24 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Lafayette County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River near Waverly (WVYM7). The gauge peaked at 16.99 ft at Nov 27, 2015, 7:00 PM CST.

actionminormoderate1520253011/2611/2711/2811/2911/30
Action stage
17 ft
Minor stage
20 ft
Moderate stage
29 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WGUS43 KEAX 261824
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1224 PM CST THU NOV 26 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-107-195-271824-
/O.NEW.KEAX.FL.W.0321.151128T1200Z-151129T1200Z/
/WVYM7.1.ER.151128T1200Z.151128T1200Z.151128T1200Z.NO/
1224 PM CST THU NOV 26 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Waverly.
* from Saturday morning to Sunday morning.
* At 11:30 AM Thursday the stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   13.7   Thu 11 AM   20.0 Saturday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-271823-
/O.NEW.KEAX.FL.W.0322.151128T0900Z-151130T0000Z/
/MIAM7.1.ER.151128T0900Z.151128T1800Z.151129T0000Z.NO/
1224 PM CST THU NOV 26 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River At Miami.
* from late Friday night to Sunday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.6 
  feet early Saturday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      18.6 early Saturday 
afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
1 follow-up statement
205 
WGUS83 KEAX 272153
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
353 PM CST FRI NOV 27 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River at Boonville affecting Cooper and Howard Counties.
  
  Platte River near Agency affecting Buchanan County.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Crooked River near Richmond affecting Ray County.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Lamine River near Otterville affecting Cooper County.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  
  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.
  
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.
  
  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-282153-
/O.CON.KEAX.FL.W.0315.000000T0000Z-151130T0105Z/
/BLRM7.2.ER.151127T0754Z.151128T0600Z.151129T0105Z.UU/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday evening.
* At  3:00 PM Friday the stage was 24.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.0 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday evening.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   24.6   Fri 03 PM   25.0 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-282152-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-151129T1827Z/
/VLYM7.2.ER.151127T1052Z.151128T0600Z.151128T1827Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Sunday afternoon.
* At  3:00 PM Friday the stage was 26.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.6 feet by 
  early Saturday morning. The river will fall below flood stage early
  Saturday afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   26.4   Fri 03 PM   26.6 early Saturday morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-282152-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-151202T0212Z/
/BLVM7.1.ER.151127T1941Z.151129T1200Z.151201T0212Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Tuesday evening.
* At  3:45 PM Friday the stage was 25.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.3 feet by 
  Sunday morning. The river will fall below flood stage Monday 
  evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.0   Fri 04 PM   28.3 Sunday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC041-121-282152-
/O.CON.KEAX.FL.W.0329.000000T0000Z-151130T1115Z/
/PRIM7.1.ER.151127T1558Z.151128T1200Z.151129T1115Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Chariton River near Prairie Hill.
* until late Sunday night.
* At  2:45 PM Friday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  morning.
* At 15.0 feet...Fields along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   16.5   Fri 03 PM   17.0 Saturday morning
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC177-282152-
/O.EXT.KEAX.FL.W.0318.000000T0000Z-151129T1246Z/
/RICM7.2.ER.151127T0817Z.151128T0600Z.151128T1246Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Crooked River near Richmond.
* until Sunday morning.
* At  3:30 PM Friday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   21.8   Fri 03 PM   22.3 early Saturday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC115-117-282152-
/O.EXT.KEAX.FL.W.0332.000000T0000Z-151129T1600Z/
/CHZM7.1.ER.151127T1430Z.151127T2030Z.151128T1600Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Sunday morning.
* At  2:45 PM Friday the stage was 27.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Saturday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   27.0   Fri 03 PM   26.8 early Saturday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-282152-
/O.CON.KEAX.FL.W.0319.000000T0000Z-151130T1445Z/
/SNZM7.2.ER.151127T1427Z.151128T0600Z.151129T1445Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Monday morning.
* At  2:45 PM Friday the stage was 32.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.3 feet by 
  early Saturday morning. The river will fall below flood stage 
  Sunday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   32.1   Fri 03 PM   32.3 early Saturday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC053-282152-
/O.EXT.KEAX.FL.W.0320.000000T0000Z-151129T0730Z/
/OTTM7.2.ER.151127T1727Z.151128T0000Z.151128T0730Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Lamine River near Otterville.
* until late Saturday night.
* At  3:15 PM Friday the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by this
  evening. The river will fall below flood stage early Saturday 
  morning.
* At 18.0 feet...Some gravel roads upstream and downstream from 
  Otterville are under water. In addition State Highway 135 may be 
  overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   17.5   Fri 03 PM   18.9 this evening
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC033-107-195-272223-
/O.CAN.KEAX.FL.W.0321.000000T0000Z-151129T1200Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning is cancelled for
  The Missouri River at Waverly.
* At  3:30 PM Friday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  18.8 feet early Saturday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   16.8   Fri 03 PM   18.8 early Saturday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-272223-
/O.CAN.KEAX.FL.W.0322.000000T0000Z-151130T0000Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning is cancelled for
  The Missouri River At Miami.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 17.7 feet Saturday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      17.7 Saturday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC053-089-282152-
/O.CON.KEAX.FL.W.0331.151129T0030Z-151201T0600Z/
/BOZM7.1.ER.151129T0030Z.151129T1200Z.151130T0600Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Missouri River at Boonville.
* from Saturday evening to late Monday night.
* At  3:30 PM Friday the stage was 13.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 22.3 feet by Sunday morning. The river will fall 
  below flood stage by early Monday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   13.4   Fri 03 PM   22.3 Sunday morning
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC021-282152-
/O.CON.KEAX.FL.W.0333.151128T0248Z-151130T0538Z/
/AGYM7.1.ER.151128T0248Z.151128T1200Z.151129T0538Z.NO/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Platte River near Agency.
* from this evening to Sunday evening.
* At  2:30 PM Friday the stage was 15.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 23.1 feet by Saturday morning. The river will fall 
  below flood stage by Saturday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   15.0   Fri 02 PM   23.1 Saturday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC053-282152-
/O.EXT.KEAX.FL.W.0323.000000T0000Z-151129T1256Z/
/BONM7.1.ER.151127T1620Z.151128T0600Z.151128T1256Z.UU/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Sunday morning.
* At  3:30 PM Friday the stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.3   Fri 03 PM   18.5 early Saturday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-282152-
/O.CON.KEAX.FL.W.0324.000000T0000Z-151130T0600Z/
/URHM7.2.ER.151127T1144Z.151128T0600Z.151129T0600Z.UU/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The South Grand River at Urich.
* until late Sunday night.
* At  3:15 PM Friday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by 
  early Saturday morning. The river will fall below flood stage early
  Sunday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.1   Fri 03 PM   27.5 early Saturday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-282152-
/O.EXT.KEAX.FL.W.0325.000000T0000Z-151129T1108Z/
/CAXM7.1.ER.151127T1810Z.151128T0600Z.151128T1108Z.UU/
353 PM CST FRI NOV 27 2015

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until late Saturday night.
* At  3:00 PM Friday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.2   Fri 03 PM   16.6 early Saturday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Nov 26, 11:50 AM CST, 34 minutes earlier.

Area forecast discussion, Nov 26, 11:50 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1150 AM CST THU NOV 26 2015

.SHORT TERM...(Today through Sunday Afternoon)
Issued at 346 AM CST THU NOV 26 2015

Forecast remains on track for significant rainfall today, then
wintry precipitation beginning this evening and continuing through
at least Friday. Main concerns are ice accumulation across NW MO and
far NE KS, and possible flooding across central MO.

Very light showers have drifted across the region this morning as
the atmosphere gradually saturates, and will become more widespread
during the morning hours as surface low pressure deepens and bulges
out of the southern High Plains. Convergence along a strengthening
cold front and isentropic lift out ahead of the boundary will both
be on the increase today, helping rainfall expand and intensify this
afternoon and evening near and ahead of the cold front as it sweeps
through the region. The front has already inched into our far NWern
counties this morning, and should begin making some southeastward
progress by mid- to late-morning, passing through the length of the
forecast area by midnight.

Significant precipitation is still expected along the elevated cold
front today and tonight, and will be well supported by upper-level
forcing from a deep trough that will elongate and eventually eject
out across the northern Plains/Midwest. The strong warm nose sitting
above the elevated boundary will melt any hydrometeors well above
the surface; thus the only real factor in precipitation type remains
very low-level temperatures. Cold air will surge down behind the
front this evening through Friday, progressively lowering surface
temperatures without any diurnal rise Friday afternoon, and edging
the freezing line into the forecast area as early as 6 PM.

The biggest caveat to what should be a cut and dry "T<32 = ice" are
slight model differences in the strength of the surface cold air;
but more so the influence of the currently very warm ground and how
well ice will accumulate on wet surfaces, especially where
temperatures will hover right around or just below that 32 degree
mark. The best bet for ice accumulation will be in far northwest MO
where temperatures are already in the lower 40s behind the front and
will spend more time in chillier conditions, possibly allowing ice
to accumulate more efficiently. Elsewhere, the majority of ice may
only accumulate on elevated surfaces like bridges, trees, and power
lines; and even then, may take a few hours below freezing to start
accumulating. As a result, will issue just a one county WSW for ice
in Atchison county MO, and a freezing rain advisory in areas that
are most likely to see some ice accumulate before the system moves
out.

The boundary will stall near our southern border late Friday into
Saturday, generating additional chances of light precipitation for
the weekend. The stout warm nose remains in place where precip is
possible, so liquid precipitation is still anticipated if any occurs
during this period. Model spread is a little higher on temperatures,
the possibility of precipitation, and the position of the front, so
while below freezing conditions are currently coincident with at
least a low-end chances of precipitation, am currently not thinking
that ice accumulation will be a major issue for the weekend.

.LONG TERM...(Sunday Night through Wednesday)
Issued at 346 AM CST THU NOV 26 2015

Another round of precipitation will spread across the region Sunday
night into Monday when the primary trough axis finally swings
through. GFS and ECMWF are coming into better agreement that a
resulting surface low will track across central or eastern Missouri
early Monday. For now it appears this track will keep most of the
sub-freezing temperatures confined to far northwest Missouri and
points north, so that most of the forecast area would see mostly rain
with this system. Meanwhile thermal profiles across far northwest MO
appear supportive of a mix of wintry precipitation with some minor
snow/ice accumulation possible. Will need to watch how models trend
with this system since a westward/warmer track would keep things
almost all rain everywhere, while an eastward/cooler track would
bring wintry precipitation further into the forecast area Sunday
night into Monday morning.

Behind Monday's system, a large area of low-level ridging building
into the central U.S. will keep things dry for much of the rest of
the week while temperatures stay close to average for the beginning
of December.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1147 AM CST THU NOV 26 2015

Widespread moderate to heavy rain with isolated embedded
lightning/thunder moving into and through the area this afternoon.
Expect the remainder of the forecast period to prevail with the
widespread rain and IFR CIG/VIS. There could be a few periods where
CIG/VIS improve briefly, but expect conditions to remain restricted
through the entire 24 hour period. By early Friday morning rain at
KSTJ, KMCI, and perhaps KMKC/KIXD could turn over to freezing rain
and/or sleet. Better chances for frozen precipitation will remain
north of I-70, however.

&&

.EAX Watches/Warnings/Advisories...
KS...Freezing Rain Advisory from 9 PM this evening to 6 PM CST Friday
     for KSZ025-102.

     Flood Watch from 6 PM CST this evening through Friday evening
     for KSZ057-060.

MO...Winter Storm Warning from 6 PM this evening to 9 AM CST Friday
     for MOZ001.

     Freezing Rain Advisory from 9 PM this evening to 6 PM CST Friday
     for MOZ002>005-011-012.

     Flood Watch from 6 PM CST this evening through Friday evening
     for MOZ038>040-043>046-053-054.

&&

SHORT TERM...Laflin
LONG TERM...Hawblitzel
AVIATION...Leighton
Hazardous weather outlook, Nov 26, 5:15 AM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 AM CST THU NOV 26 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
515 AM CST THU NOV 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 HEAVY RAIN AND FLOODING POSSIBLE SOUTH OF I-70 TODAY AND TONIGHT.

 RAIN WILL CHANGE TO FREEZING RAIN ACROSS AREAS NEAR AND WEST OF
 I-35 THIS EVENING AND TONIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 LIGHT FREEZING RAIN COULD LINGER INTO FRIDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:04 AM CSTWinter Storm WarningEAXAtchison24 hr
Nov 26, 4:04 AM CSTFreezing Rain AdvisoryEAXAndrew, Atchison, Buchanan, Caldwell, Clay, Clinton and 13 more3 days
Nov 26, 11:08 AM CSTRiver Flood WarningEAXCass, Henry, Johnson66 hr
Nov 26, 11:13 AM CSTRiver Flood WarningEAXJohnson, Pettis64 hr
Nov 26, 11:13 AM CSTRiver Flood WarningEAXCooper, Saline7 days
Nov 26, 11:18 AM CSTRiver Flood WarningEAXRay58 hr
Nov 26, 11:54 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Nov 26, 12:10 PM CSTRiver Flood WarningEAXCooper55 hr
Nov 26, 12:24 PM CSTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
Nov 26, 12:39 PM CSTRiver Flood WarningEAXCooper62 hr
Nov 26, 12:39 PM CSTRiver Flood WarningEAXBates, Cass, Henry3 days
Nov 26, 12:43 PM CSTRiver Flood WarningEAXCarroll64 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.